

*** Advisory Neighborhood Commission 2A

"Serving the Foggy Bottom and West End communities of Washington, D.C."

Regular Meeting Agenda

Wednesday, March 16th, 2016; 7:00 p.m. GWU Funger Hall, Room 108 – 2201 G Street NW

7:00 pm

- I. Call to Order (Patrick Kennedy, Chair)
 - a. Introduction of commissioners
 - **b.** Adoption of the agenda

7:10 pm

- Community Forum (25 min.) II.
 - a. Report from the Metropolitan Police Department's PSA 207
 - **b.** Report from the Executive Office of the Mayor
 - c. Report from the Office of Ward 2 Councilmember Jack Evans
 - d. Report from the Ward 2 Education Network
 - e. Commissioner updates
 - f. Announcements and public comments

7:35 pm

- III. General Agenda (25 min.)
 - a. Presentation from ATU Local 1764, the workers union for the DC Circulator, MetroAccess, and Fairfax Connector services
 - b. Consideration of a nomination resolution for the Cafritz Award for DC government employees
 - c. Consideration of a resolution congratulating the men's basketball team at the School Without Walls at Francis-Stevens on their recent citywide championship win

8:00 pm

- IV. Consent Agenda (5 min.)
 - a. Renewal of the Class "C" Restaurant license for "Krung-Thep Washington, LLC" (dba SOI 38) at 2101 L Street NW (ABRA-091608)
 - b. Renewal of the Class "C" Restaurant license for "China, LLC" (dba Meiwah) at 1200 New Hampshire Avenue NW (ABRA-0711S4)

8:05 pm

- ٧. Matters before the Alcoholic Beverage Regulation Administration (10 min.)
 - a. Follow-up discussion regarding the application by "51st, LLC" (dba The 51st State Tavern) for the addition of an Entertainment Endorsement to the establishment's Retailer's Class "C" Tavern license (2512 L Street NW, ABRA-071333)
 - i. Nature of Substantial Change: Applicant requests an Entertainment Endorsement. Entertainment to include a DJ and acoustic guitar playing
 - ii. Petition Date: February 29, 2016
 - iii. Hearing Date: March 14, 2016
 - iv. Current Hours of Operation and Alcoholic Beverage Sales/Service/Consumption: Sunday, 10:00 am - 2:00 am; Monday through Thursday, 3:00 pm - 2:00 am; Friday, 3:00 pm - 3:00 am; Saturday, 11:30 am - 3:00 am
 - v. Proposed Hours of Live Entertainment: Sunday through Thursday, 6:00 pm -12:00 am; Friday and Saturday, 6:00 pm - 2:00 am

8:15 pm

- VI. Matters before the District Department of Transportation and the Department of Public Works (20 min.)
 - Follow-up discussion regarding the state of vehicular parking and trash in the parking area of the Rock Creek Valero (2708 Virginia Avenue NW) and on the sidewalk and roadway adjacent to the establishment



Advisory Neighborhood Commission 2A

"Serving the Foggy Bottom and West End communities of Washington, D.C."

8:35 pm VII. <u>Matters before the Public Space Committee (20 min.)</u>

- **a.** Consideration of a resolution in support of the public space permit application and use of parking spaces for FRESHFARM's 2016 Foggy Bottom Farmers Market
- **b.** Consideration of a resolution regarding the valet parking permit application for Marcel's at 2401 Pennsylvania Avenue NW
- **c.** Discussion regarding the public space permit application for the Washington Marriott Georgetown (1221 22nd Street NW) to perform external renovations of the hotel, including the remodeling of the porte cochere to create a function terrace on top

8:55 pm VIII. <u>Matters before the Office of Zoning and the Department of Consumer and Regulatory Affairs</u> (10 min.)

a. Consideration of a letter to inquire and urge the immediate release of long-delayed orders related to recently overturned Zoning Administrator decisions

9:05 pm IX. Matters before the Mayor's Special Event Task Force Group (20 min.)

- a. Special event application for the DC Bike Ride on Sunday, May 22nd
- b. Special event application for the Nation's Triathlon on Sunday, September 11th
- c. Special event application for the Army Ten-Miler on Sunday, October 9th

9:25 pm X. Administrative Matters (5 min.)

- **a.** Adoption of past meeting minutes
- **b.** Approval of \$14.95 for the renewal of the ANC's domain name

9:30 pm XI. Adjournment

Next meeting: Wednesday, April 20th, 2016 at 7:00 pm
GWU Funger Hall, Room 108 – 2201 G Street NW